I am 5 months post accutane and have dry skin on my face. It looks as if it needs to peel i.e. the outer layer looks dehydrated. It also has a slight brownish colour all over, maybe from sensitivity to the sun that I am even now still experiencing, but that has been improving. The skin especially around my temples, where the skin is thin, now has large pores and this weird grainy texture. I think that it might be from all the excessive peeling while on the meds. How can I improve this texture?
Post Accutane - Skin Looks Dehydrated
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
The benefits of a good moisturizer
One of the ways in which isotretinoin (Accutane) works, is to decrease the size and production from the oil glands in your face......before, they were producing too much, and now they may be producing too little. This will correct itself, but you need a very mild soap, and an excellent moisturizer on a daily basis....especially if you live in a dry climate. And if you are still sun-sensitive, you must stay out of the sun. I actually believe that to make the most of your acne-free face, and to stay as beautiful and as youthful as possible, your face should never be in the sun again....ever!
Dry skin post Accutane
I would suggest you return to your prescribing physician for a follow-up. Hopefully you are wearing good sunscreen every single day, and using a good moisturizer too, but most of the things are describing seem to be in opposition to what Accutane is supposed to do. Especially if you've already been off of it for 5 months.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.